I started at a lower dosage for the first two weeks, and my doctor doubled my dosage to 10 mg two times a day. I am experiencing extreme dizziness, I have no energy some days, and am very very depressed. Are these normal side effects, and how long will they last. Will they ever go away while taking this med? I have had a decrease in my racing thoughts, but have experienced bouts of very little energy, and the opposite of extreme hyperness. This is frustrating because I am on this med trying to be normal, not get worse. answers please
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depression - I started taking Wellbutrin 14 years ago because I'm a recovered alcoholic. A year ago?
Posted 12 Jun 2014 • 3 answers
Posted 29 Dec 2014 • 2 answers
Posted 25 Mar 2015 • 3 answers
Posted 12 Jul 2015 • 3 answers
Posted 28 Sep 2015 • 1 answer